American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62F12) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 21 of 21 found      Go to page: 1

[1] D. S. Pupashenko, S. V. Shklyar and A. G. Kukush. Asymptotic properties of the corrected score estimator in the autoregressive model with measurement errors. Theor. Probability and Math. Statist.
Abstract, references, and article information   
View Article: PDF

[2] S. V. Shklyar. Conditions for the consistency of the total least squares estimator in an errors-in-variables linear regression model. Theor. Probability and Math. Statist. 83 (2011) 175-190. MR 2768857.
Abstract, references, and article information   
View Article: PDF

[3] H. Schneeweiss and A. Kukush. Comparing the efficiency of structural and functional methods in measurement error models. Theor. Probability and Math. Statist. 80 (2010) 131-142. MR 2541958.
Abstract, references, and article information   
View Article: PDF

[4] Jaya P. N. Bishwal. Maximum likelihood estimation in Skorohod stochastic differential equations. Proc. Amer. Math. Soc. 138 (2010) 1471-1478. MR 2578541.
Abstract, references, and article information   
View Article: PDF

[5] O. B. Gontar. Asymptotic behavior of SIMEX estimators in an errors-in-variables linear structural regression model. Theor. Probability and Math. Statist. 78 (2009) 1-13. MR 2446844.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] A. L. Malenko and O. G. Kukush. An optimal joint estimator for regression parameters and the dispersion parameter in errors-in-variables nonlinear models. Theor. Probability and Math. Statist. 78 (2009) 157-166. MR 2446856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] A. Yu. Rizhov. An estimator for the parameters of concentrations of two-component mixtures with censored data. Theor. Probability and Math. Statist. 76 (2008) 169-179. MR 2368749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. V. Shklyar. Consistency of an estimator of the parameters of a polynomial regression with a known variance relation for errors in the measurement of the regressor and the echo. Theor. Probability and Math. Statist. 76 (2008) 181-197. MR 2368750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] G. S. Repetats'ka. Inconsistency of the orthogonal regression estimator for the vector nonlinear errors-in-variables model. Theor. Probability and Math. Statist. 73 (2006) 163-179. MR 2213850.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] A. P. Yurachkivskii and D. O. Ivanenko. Estimation of a matrix-valued parameter of an autoregressive process with nonstationary noise. Theor. Probability and Math. Statist. 72 (2006) 177-191. MR 2168147.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] T. Androshchuk. The local asymptotic normality of a family of measures generated by solutions of stochastic differential equations with a small fractional Brownian motion. Theor. Probability and Math. Statist. 71 (2005) 1-15. MR 2144316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] O. G. Kukush and Yu. S. Mishura. Asymptotic efficiency of statistical estimates in a compound Poisson model. Theor. Probability and Math. Statist. 68 (2004) 67-80. MR 2000396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nadiya Rudomino-Dusyats'ka. Properties of maximum likelihood estimates in diffusion and fractional-Brownian models. Theor. Probability and Math. Statist. 68 (2004) 139-146. MR 2000643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jonathan M. Kane. Monotonic approach to central limits. Proc. Amer. Math. Soc. 129 (2001) 2127-2133. MR 1825926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Imre Csiszár and Paul C. Shields. Consistency of the BIC order estimator. Electron. Res. Announc. Amer. Math. Soc. 5 (1999) 123-127. MR 1715427.
Abstract, references, and article information   
View Article: PDF

[16] Hanfeng Chen. Comparison of lognormal population means . Proc. Amer. Math. Soc. 121 (1994) 915-924. MR 1204372.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. K. Gupta and G. J. Székely. On location and scale maximum likelihood estimators . Proc. Amer. Math. Soc. 120 (1994) 585-589. MR 1207537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David Freedman and Jim Pitman. A measure which is singular and uniformly locally uniform . Proc. Amer. Math. Soc. 108 (1990) 371-381. MR 990427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. W. Millar. A general approach to the optimality of minimum distance estimators . Trans. Amer. Math. Soc. 286 (1984) 377-418. MR 756045.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. L. Doob. Statistical estimation . Trans. Amer. Math. Soc. 39 (1936) 410-421. MR 1501855.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Harold Hotelling. The consistency and ultimate distribution of optimum statistics . Trans. Amer. Math. Soc. 32 (1930) 847-859. MR 1501565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 21 of 21 found      Go to page: 1